MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416400
Medical Device Problem Codes No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that there was a screen malfunction noticed while the device was in use.The screen first flickered between black and white, and then blacked out completely.After turning the power on again, the screen did not come back on.Reportedly, the ventilation was working.There were no patient health consequences reported.
 
Additional Manufacturer Narrative
The affected device was examined onsite by dräger service, and the log file was made available for further investigation at the manufacturer¿s site.The log file shows that the device was in operation between (b)(6) 2025 (09:05 am) and (b)(6) 2025 (7:55 am).During that period, the log entries show, that the user regularly interacted with the device and muted alarms when they occurred.Based on the provided information it, however, cannot be excluded that a temporary malfunction of the cockpit screen had happened e.G., most likely cause by an impaired lvds cable or cable connection (between the basis-boards and the display).It was recommended to check the lvds cable and replace it, if necessary.A faulty lvds cable (between the basis-boards and the display) can cause the display to appear blank, red or with lines.The running ventilation is not affected by a cockpit failure like reboot, no boot, red tint, black screen or flickering screen and affects only its display.Safety relevant ventilation parameters are displayed in the supplemental oled-display and the user can see the on-going ventilation.Monitoring functions and the user interface of the cockpit, however, are not available.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key22951125
Report Number9611500-2025-00492
Device Sequence Number21299065
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)161107(17)171007(93)8416400-16
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown